RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 5, Pages 1108–1119 (Mi izv1289)  

This article is cited in 1 scientific paper (total in 1 paper)

On the chain complex of an iterated loop space

V. A. Smirnov


Abstract: The notion of co-$B$-construction for a coalgebra over an operad is considered. It is shown that the singular chain complex of the $n$-fold loop space over an $n$-connected space $X$ can be expressed, using this construction, in terms of the singular chain complex of $X$.
Bibliography: 5 titles.

Full text: PDF file (1102 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:2, 445–455

Bibliographic databases:

UDC: 513.83
MSC: Primary 55P47; Secondary 55U15
Received: 18.02.1988

Citation: V. A. Smirnov, “On the chain complex of an iterated loop space”, Izv. Akad. Nauk SSSR Ser. Mat., 53:5 (1989), 1108–1119; Math. USSR-Izv., 35:2 (1990), 445–455

Citation in format AMSBIB
\Bibitem{Smi89}
\by V.~A.~Smirnov
\paper On the chain complex of an iterated loop space
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 5
\pages 1108--1119
\mathnet{http://mi.mathnet.ru/izv1289}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024456}
\zmath{https://zbmath.org/?q=an:0716.55011|0693.55006}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 2
\pages 445--455
\crossref{https://doi.org/10.1070/IM1990v035n02ABEH000713}


Linking options:
  • http://mi.mathnet.ru/eng/izv1289
  • http://mi.mathnet.ru/eng/izv/v53/i5/p1108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dominique Dancète, “Sur l'itération de la construction Cobar”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 328:8 (1999), 691  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:159
    Full text:48
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019